# SDR 98ZZZX1435

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N552QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259052
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Landing Light
- Part time: 632 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LANDING LIGHT INOPERABLE.  FOUND WIRE BUNDLE CHAFING AGAINST FORWARD VENTRAL TANK TRANSFER VALVE ASSEMBLY.  LOCATION IS BETWEEN WIRE BUNGEE 'DF' AND CONNECTOR 'JA-D9'.  UPON REMOVAL OF FORWARD VENTRAL TANK, THE WIRING FOR THE FUEL QUANTITY SYSTEM OF THE FORWARD VENTRAL TANK WAS ALSO FOUND CHAFING.  THIS IS THE FIRST KNOWN INCIDENT.
